Jump to content
Important Survey - Please Participate ×

help at the finish line


[km...]

Recommended Posts

i guess you might say this should be posted in the withdrawal support but i think i need advice from post withdrawal people. i seem to be stuck at the finish line. i have tapered slowly from temazepam (2:1 vs diaz and short half life 8-20 hrs). the main and almost only symptom i have now is bad insomnia. as i have gotten down very low i have had to go slower and slower as you can see from my signature. now i seem to be almost at a stand still. if you can believe it,  i am now on 0.325 temaz (0.16 valium) but if i drop 0.0125 mg of valium equivalent per day (0.025 mg temaz) it brings on big time insomnia, ringing ears etc for days. i don't understand what is happening. how could this be?? i am well below where a reasonable jump is, but if i am so sensitive to tiny drops i don't see how i am supposed to jump. in fact, i can't even drop 0.05 at time. i split the dose into two minisucule doses at bedtime and an hour later when i wake up.

 

i was thinking of switching to a tiny dose of valium (like 0.15) as maybe the half life of the temaz problem. i have stabilized as recently as 1 mg of temaz but that was a long time ago. what am i supposed to do to get off this poison.

 

is it possible this drug is doing more harm than good now? or do i need to just wait and wait to stabilize. seems i could wait forever.

Link to comment
Share on other sites

I believe it is because you are going too fast.  I am not an expert.  I did not switch to valium.  I did dry cuts, but I held for a least a week or 10 days or 2 weeks.  What is the rush?  Your body is telling you that.  Are you stable when you make another cut?
Link to comment
Share on other sites

thanks for the response. i was cutting 0.025 per day and got down to 0.375 and it went nuts for like 10 days. then... i started to get  a couple normal nights sleep. so i cut down to 0.325 and it went sideways again. so are you suggesting i just hold, hold, hold? i can try that. its just i can not believe how slow i need to go! it could take me two more months at this pace. i was thinking maybe the cause could be the shorter half life turning on and off when i take it so my sleep sucks. if that is the case, i thought valium cross might help. if that is not the case, then i just need to go INSANELY slow. which is hard to get my mind around
Link to comment
Share on other sites

yes i was trying to do daily cuts of 0.025 mg of temaz which is insanely slow - a pace of 40 days per mg temaz or 80 days per mg of valium. but i can't even keep that pace! i had to hold for a week from stringing together a few 0.25 days. i just tried two more after holding and it send me into a 2 hour sleep night. crazy.
Link to comment
Share on other sites

thanks benzofree that helps to hear that. did you experience anything like that at the end of your k taper? it also has a shorter half life but not as short as temazapoison.
Link to comment
Share on other sites

Have you considered just trying a night without it, and see how it goes? I think that might give you an answer. There is a point with z-drugs where the dose actually impedes sleep, more than it promotes sleep. I don't know if this would apply to temazepam, but it's possible.

 

IIRC, tinnitus got a bit worse when I jumped, but rapidly started fading away.

 

It is quite amazing how even tiny doses can have such an effect on us.

Link to comment
Share on other sites

temazepam is not a z drug .. it is a benzo...  i went back to look at your signature and you werre on temaz for years.... they could be part of problem... how many years?
Link to comment
Share on other sites

i think meowie know temaz is not a z drug.

 

if you mean how long was i on it? probably at least 5 years.

 

i think i might try sleeping without it and see what happens. it can't be worse (well actually I've said that before and been wrong. ha)

Link to comment
Share on other sites

Have you considered just trying a night without it, and see how it goes? I think that might give you an answer. There is a point with z-drugs where the dose actually impedes sleep, more than it promotes sleep. I don't know if this would apply to temazepam, but it's possible.

 

IIRC, tinnitus got a bit worse when I jumped, but rapidly started fading away.

 

It is quite amazing how even tiny doses can have such an effect on us.

 

MEOWIE THANK YOU! ok so last night i just took nothing. and i slept around 6 hours or a little more. that is the first time i haven't taken anything in, um, years. and less ringing ears and less grogginess on wake up. granted, i only had 2 hours of sleep the night before. but i think there is something to your statement meowie - i think i am past the point of tapering and the short half life of temazepam is actually disturpting my sleep. i don't think this would be true for valium, but for this particular poison, i think that is what is going on. granted i will probably experience some withdrawal from such a drop in the next few days so there is that effect, but the powerful effect of the small doses of temazapam actually harming my sleep i think is what is going on. wow. valuable insight. maybe i just jumped after a 7 month taper. hmmmm. maybe i am on to the next phase of recovery....i will hold my opinion for a while. even if i get hammered the next few days, i think it may make sense to get this **** out of my system at this point. i must be able to handle it right?

Link to comment
Share on other sites

Whoa.  So so happy for you!  I noticed right away that when the Temaz was gone. Sleep improved. I know im on valium. But for last 3 nites. 1 slept. 5 hours straight.  This has never.  Never happened. On any drug. This just started.  I did start taking hormones 3 months ago but I rally believe the Temaz was disrupting my sleep for many many years. Your experiment. Is verification. Of course I won't know anything really for many many months.  But this good news for you.  Even if you have wd symtoms. Your body said STOP.  No more! Release me.  Let me know how it goes

 

Susan

 

Link to comment
Share on other sites

thanks susan - yes i agree with all you said. it is amazing to think that this "sleep medication" not only doesn't help with sleep, but a minuscule dose destroys sleep! my experience is pretty close to a scientific study - i tapered pretty precisely and seem to reach a point where taking it is doing more damage to sleep than not taking it. if this is true i wonder how long this has been going on? since 2 mg? since 1 mg? maybe i could have done this a month ago. wow. what a waste. oh well, i guess the jury is still out as i will need to see what happens in the next two weeks.  i do think that the valium would not have this effect because I'm pretty sure its the fast half life of temazpoison.

 

i think my body has been trying to tell me to STOP. ok I'm listening.

Link to comment
Share on other sites

I agree with you 100%. You and I are one of the few people on Temazapoison.  When we are hit with tolerance and horrendous withdrawal, we come on this website desperate for answers. Valium, No valium. Microtaper, cut and hold , 5%, 10% 15% per month???ect.

 

Same poison , two different routes, Who knows?. You took the "direct flight" like you said in one of your posts. I took the Valium route.  Its so hard to make these decisions when you are hurting so bad.

 

For me, If I hadn't made the valium crossover choice, I would still be as non- functional as 3 months ago. Now I can sleep, work and gained back some of the 20 pounds I lost. I have a long way to go and who knows what lurks. It creeps me out writing this, because you are never sure what tomorrow brings. All I know is about today.

 

The Valium crossover is a godsend for people on short acting benzos (like temazapam). No Benzo Buddy should be discouraged or suggest to "tough it out" just because that was their personal decision or they were not lucky enough to get valium themselves.

 

This advise is damaging. 

 

I learned through a very knowledgeable BB, SG57, These decisions  need to answer one question. " "what is the best route for healing my nervous system"? Not  How quick can I get this done? OR, should I suffer with my short acting drug because of the "unknowns" of valium.

 

Without the proper tapering strategy, one can have long lasting and permanent central nervous system damage. These posts on this website of the insurmountable suffering is never ending, and heartbreaking.. GOD BLESS the BB that recently jumped off a bridge in my area due to this horrible syndrome.  A smooth very slow tapering process with the correct drug is the smartest avenue for healing.

Link to comment
Share on other sites

good luck to the OP.

 

Magnolis, how true this is.

 

It creeps me out writing this, because you are never sure what tomorrow brings. All I know is about today.

Link to comment
Share on other sites

Kmerckx--great to hear that your experiment went well! Hopefully things continue to go well and please keep us posted on your progress.  :thumbsup:

 

Magnolis--also very glad to hear, that things are going well for you!

Link to comment
Share on other sites

day 5 post taper. never thought i would get to say that those words. post taper.

 

there was no lightning bolt. just decent sleep and decent days. so far that is big success!

Link to comment
Share on other sites

×
×
  • Create New...